# SDR MWEA050137

- Difficulty date: December 17, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N903ME
- Make and model: Boeing 717-200
- Aircraft serial: 55167
- Aircraft time: 7,939 hours, 4,507 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Light
- Location: Nose
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED NOSE WHEEL INDICATOR STAYED ON.  SERVICED NOSE LANDING GEAR STRUT, ADDED 1.5 PINTS OF STRUT FLUID.  RETRACTION OPERATIONS CHECKED OK.
